# SDR AT9900428

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A462061
- Condition: Chafed
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE C-2 DOOR CUT OUT UNDER SCUFF PLATE HAS A V SHAPE GOUGED CHAFFED INTO THE FUSELAGE EXTERIOR SKIN LOWER AFT CORNER AT BS 847 STRINGER 25R.  CUT OUT SKIN AND DOUBLER, HFEC NO CRACKS NOTED.  FABRICATED DOUBLER AND FILLER, TREATED, PRIMED, SEALED, AND INSTALLED REPAIRED IAW B737 SRM 51-30-2, 51-20-4, 51-21-31, AND RES NR 99-1035.
